Free shipping from 69,00 € and always free returns

Paracetamol - analgesic medicament 20 tablets 500 mg

5.0
(4)
Productor: Zeta
info prodotto Richiedi info sul prodotto

Estimated delivery: 1-3 business days

-39,52%
€3.08
Recommended price €5.10
Extra quantity discount
from 5 Pieces You're saving: 1,00%
from 10 Pieces You're saving: 2,00%
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Analgesic drug

Indications

Paracetamol 500 mg tablets are indicated for the symptomatic treatment of mild to moderate pain and fever.

Composition

Active ingredients

 paracetamol 500 mg. For the full list of excipients, see section 6.1.

Excipients

Magnesium stearate, corn starch, povidone.

Directions for use and Dosage

For children, it is essential to respect the dosage defined based on their body weight. The approximate ages based on body weight are given for information purposes only. In adults, the maximum oral dosage is 3000 mg paracetamol per day (see section 4.9). 

Children weighing between 21 and 25 kg (approximately 6 and 10 years) ½ tablet at a time, repeat if necessary after 4 hours, without exceeding 6 administrations per day.

Children weighing between 26 and 40 kg (approximately 8 to 13 years)1 tablet at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.

Children weighing between 41 and 50 kg (approximately 12 to 15 years)1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.

Children weighing more than 50 kg (approximately over 15 years)1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. day.

Adults 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. In case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after not less than 4 hours.

Pregnancy and breastfeeding

Although clinical studies in pregnant or breastfeeding patients have not highlighted any particular contraindications to the use of paracetamol or caused any side effects in the mother or child, it is recommended to administer the product only in cases of real need and under the direct supervision of a doctor.

Format

20 tablets

Product Code:FRCM117616

Price Trend

This product has been on sale since 02/01/2020

In the last 30 days, the product's lowest price was 2,98 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy